So my doctor said i had a bv & prescribed memetronidazole i took the pills for the week or 8 days that i had to but it keeps coming back maybe it's not bv maybe its trichomoniasis how will i know for sure ? Someone please help ive been having this problem for a while now im tired of always having to wear panti liners everyday for all the discharge i have i always smell bad down there the smell goes through my clothes its embarassing please help I've been putting of going to the doctors cuz my medical got canceled since i turned 21 & i dont know what to do
Metronidazole is used to treat both BV and trichomoniasis. If your symptoms keep coming back it could be your sexual partner. Ask your doctor for a prescription of boric acid that is inserted into the vagina once a week for 4 months and have your sexual partner treated. Make sure to take probiotics everyday and while on treatment of boric acid. I hope this helps.
Bacterial vaginosis BV is the most common vaginal infection in women ages 15-44. Doctors do not know what causes BV or how some women get it but it is linked to an imbalance of “good” and “harmful” bacteria normally found in the vagina. Doctors do know that having a new sex partner or multiple sex partners and douching can upset the balance of bacteria and put women at increased risk for getting BV.
If the standard treatments for BV haven’t worked, and you’ve had more than three infections in a year, ask your doctor about suppressive therapy. Some women have had success with metronidazole gel applied twice a week for three to six months along with probiotics to help restore natural vagina flora.
For more information see: https://www.drugs.com/mcd/bacterial-vaginosis
I had the same problem 12 months ago . The reason it comes back is because antibiotics wipes out your good and bad bacteria so when you stop medication bad bacteria takes over quicker than the good.
My success was making milk kefir. At the end of your course of medication dip a tampon in milk kefir insert into your vagina and leave overnight, do this for 3-5 consecutive nights. Abstain from all sugar for 7 -14 days after medication and drink one shot of the milk kefir daily on commencement of meds and 2 weeks following .. you will be good to go from then on. You can also give your partner a genital dip with the kefir. Good luck
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2014 • 1 answer
Posted 22 May 2015 • 1 answer
Posted 21 Oct 2016 • 0 answers
Posted 27 Oct 2017 • 0 answers
Posted 9 Jan 2018 • 0 answers